Period in middle of first pill pack? Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
2 weeks and 2 days ago my girlfriend started taking the desogestrel mini-pill which is meant to be strong enough to stop her from ovulating completely. Prior to that she wasn't on any other contraception but condoms. She didn't start the pill on the first day of her period, but a few weeks after her period ended. Now she's 2 weeks in and she just got her period, while on the pill. Is this normal? I thought you're not meant to have your period on the pill, especially in the middle of a pack? She used to take the same pill last year and said it stopped her period completely.

She thinks it's her period as she normally gets it around this time of month and it's the second day with a lot of bleeding.
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 2 weeks ago
#2
(Original post by Anonymous)
2 weeks and 2 days ago my girlfriend started taking the desogestrel mini-pill which is meant to be strong enough to stop her from ovulating completely. Prior to that she wasn't on any other contraception but condoms. She didn't start the pill on the first day of her period, but a few weeks after her period ended. Now she's 2 weeks in and she just got her period, while on the pill. Is this normal? I thought you're not meant to have your period on the pill, especially in the middle of a pack? She used to take the same pill last year and said it stopped her period completely.

She thinks it's her period as she normally gets it around this time of month and it's the second day with a lot of bleeding.
It's normal because she's only just started the pill. It can take 3 months for the body to get used to the pill.
1
reply
claireestelle
Badges: 22
Rep:
?
#3
Report 2 weeks ago
#3
(Original post by Anonymous)
2 weeks and 2 days ago my girlfriend started taking the desogestrel mini-pill which is meant to be strong enough to stop her from ovulating completely. Prior to that she wasn't on any other contraception but condoms. She didn't start the pill on the first day of her period, but a few weeks after her period ended. Now she's 2 weeks in and she just got her period, while on the pill. Is this normal? I thought you're not meant to have your period on the pill, especially in the middle of a pack? She used to take the same pill last year and said it stopped her period completely.

She thinks it's her period as she normally gets it around this time of month and it's the second day with a lot of bleeding.
Desogestrel can suppress ovulation but it can't completely stop periods in all cases, some people get them but some people don't.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts

All the exam results help you need

1,914

people online now

225,530

students helped last year

How are you feeling about GCSE Results Day?

Hopeful (213)
12.76%
Excited (150)
8.99%
Worried (302)
18.09%
Terrified (374)
22.41%
Meh (153)
9.17%
Confused (37)
2.22%
Putting on a brave face (229)
13.72%
Impatient (211)
12.64%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise